MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094137
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
Siemens became aware of an unintended system movement that occurred while operating the artis zee ceiling machine.After the imaging examination was completed, the c-arm moved without given command and crashed into a patient on a wheelchair.There are no indications of any adverse effects on the health status of the involved patient.Detailed clarifications of this event are currently on-going; therefore, the event is reported in doubt.
 
Additional Manufacturer Narrative
The investigation of the c-arm collision with the patient in the wheelchair was completed.The user claimed unintended system movements.However, the detailed investigation did not reveal any indication for uncommanded system movements.The on-site service intervention by siemens local service showed no system deficiencies.According to the provided log files, the movement was initiated by the user.The dead man grip was pressed and the joystick on the stand control module was deflected.The operator manual contains adequate instructions about system movement and how the operator can avoid a collision, e.G., use block movement button to avoid accidental activation of system movements when the system is not intended to be used.The concerned system works as specified.

Brand Name
ARTIS ZEE CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key19656671
Report Number3004977335-2024-00070
Device Sequence Number6540534
Product Code OWB
UDI-Device Identifier04056869010052
UDI-Public(01)04056869010052
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094137
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer07/17/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date07/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age86 YR
Patient SexMale